MathSciNet Relay Station
MathSciNet bibliographic data
MR2469412 (2009k:20112) 20H25
Vavilov, N. A. Subgroups of the group ${\rm SL}\sb n$ over a semilocal ring. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 343 (2007), Vopr. Teor. Predts. Algebr. i Grupp. 15, 33--53, 272; translation in J. Math. Sci. (N. Y.) 147 (2007), no. 5, 6995–7004
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement